# SDR CA090219019

- Difficulty date: January 28, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 22850080802
- Condition: Departed
- Location: Rt Nacelle
- Part time: 12,205 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER GEAR UP SELECTION, AND ALREADY IN A RIGHT TURN, TO FOLLOW THE DEPARTURE ROUTE, WE EXPERIENCED AN ABNORMAL YAW TO THE RIGHT FOR 1 SECOND AND THEN BACK TO NORMAL.  WE EXPECTED A BIRDSTRIKE.  NORMAL FLIGHT AND NORMAL LANDING.  AFTER LANDING I PERFORMED AN IMMEDIATE INSPECTION AFTER DISEMBARKING OF THE PAX, AND FOUND THE RT ENGINE UPPER COWLING MISSING.  PAX DIDN’T REALIZE ANYTHING.  FURTHER FLIGHT WAS CANCELLED.
